Clindamycin 300 MG 4 times daily for 10 days.having discomfort in the abdomen and some other side effects. Are there remedies for side effects.
Richard11; If your wife is having this much trouble I would not take any chances and take her back to the hospital and have this infection looked at again, You can't tell part of the infection could be causing her stomach upset. Or call her doctor and see what that doctor has to say.wish we could be of more help but pretty touch and go problem here. Chuck1957
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 2 answers
Posted 9 Sep 2010 • 1 answer
Posted 23 Jan 2014 • 1 answer
Posted 19 Sep 2016 • 0 answers
Posted 28 May 2017 • 0 answers